# SDR SRXR20150429006

- Difficulty date: April 29, 2015
- Submitted: April 29, 2015
- Operation: General aviation
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N220AU
- Make and model: Doug DC-10-10
- Aircraft serial: 46501
- Aircraft time: 37,228 hours, 10,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: AEA0437
- Condition: Corroded
- Location: Bs 1219-1239
- Part time: 37,228 hours, 10,753 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CORROSION ON MAIN CABIN LT SIDE WINDOW BELT DOUBLER AT STA 1219 TO 1239.
